Math. Model. Nat. Phenom.
Volume 12, Number 3, 2017Special functions and analysis of PDEs
|Page(s)||72 - 81|
|Published online||31 May 2017|
Solvability of a Nonlocal Boundary Value Problem Involving Fractional Derivative Operators
Department of Mathematics and Statistics, Sultan Qaboos University PO Box 36, Al Khodh, PC 123, Muscat, Oman
2 Tashkent State Institute of Oriental Studies, 100060, Tashkent, Uzbekistan
3 Akhmet Yasawi International Kazakh-Turkish University 161200 Turkistan, Kazakhistan
In the present work solvability questions of a nonlocal boundary value problem involving fractional operator of Riemann-Liouville type have been studied. Theorem on a solvability of considered problem is proved.
Mathematics Subject Classification: 35J25 / 35C10
Key words: Integral and fractional operators / Bitsadze-Samarskii type problem / polar kernel / harmonic function / maximum principle
© EDP Sciences, 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.